# SDR DALA2017083106469

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 42,729 hours, 3,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS DAMAGED.  REPLACED THE LENS COVER . OPS CHECKED GOOD, OK FOR SERVICE.
